MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. PROXIMATE*RL TITANIUM VASCULAR; STAPLE, IMPLANTABLE

ETHICON ENDO-SURGERY, LLC. PROXIMATE*RL TITANIUM VASCULAR; STAPLE, IMPLANTABLE
Catalog Number TLV30
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/19/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Batch # p5882m.Device evaluation: the analysis results showed that the tlv30 device arrived with no apparent damage with a reload loaded on the device.The reload was returned fully loaded with staples.The device was tested for functionality with the returned reload and it cycled, fired, and all the staples formed as intended.The device fired without any difficulties and the staples were noted to have the proper b-formed shape.The event described could not be confirmed as the device performed without any difficulties noted.The batch history record was reviewed and no defects, ncr¿s or protocols related to the complaint, were found during the manufacturing process.
 
Event or Problem Description
It was reported that during a vats procedure, staples malformed.During the vats lobectomy, after fired, found the staples malformed.Another device was used to complete the surgery.There were no adverse consequences to the patient.

Common Device Name
STAPLE, IMPLANTABLE
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
MDR Report Key7794530
Report Number3005075853-2018-12175
Device Sequence Number13861329
Product Code GDW
UDI-Device Identifier20705036013256
UDI-Public20705036013256
Combination Product (Y/N)N
PMA/510(K) Number
K020779
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/24/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2022
Device Catalogue NumberTLV30
Device Lot NumberP4T43E
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/14/2018
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/24/2018
Initial Report FDA Received Date08/17/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1